ArticleOriginal scientific text
Title
B₂[∞]-sequences of square numbers
Authors 1, 1
Affiliations
- Departamento de Matemáticas, Universidad Autónoma de Madrid, 28049 Madrid, España
Bibliography
- A. O. L. Atkin, On pseudo-squares, Proc. London Math. Soc. (3) 14A (1965), 22-27.
- J. Cilleruelo and A. Córdoba, Trigonometric polynomials and lattice points, Proc. Amer. Math. Soc., to appear.
- J. Cilleruelo, B₂-sequences whose terms are squares, Acta Arith. 55 (1990), 261-265.
- P. Erdős and A. Rényi, Additive properties of random sequences of positive integers, Acta Arith. 6 (1960), 83-110.
- H. Halberstam and K. F. Roth, Sequences, Clarendon Press, Oxford 1966.